Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Books » Physics » Mathematical Physics » Mathematical Physics Research Developments Chapters » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Doxycycline: Medical Uses and Effects
$82.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Notifications more
NotificationsNotify me of updates to Periods of Abelian Varieties, Hypergeometric Functions and Trancedence, pp. 561-587
Tell A Friend
 
Tell someone you know about this product.
Periods of Abelian Varieties, Hypergeometric Functions and Trancedence, pp. 561-587 $100.00
Authors:  (Pierre-Antoine Desrousseaux, Univ. des Sciences et Technologie de Lille-Lille)
Abstract:
Hypergeometric functions often appeared in Number Theory. These are transcendental functions, that means that, most of the time, they take transcendental values at algebraic points. Thus, it is interresting, on the one hand, to know the conditions for algebraic values and their consequences, and on the other hand, to understand why particular hypergeometric functions takes a lot of algebraic values. The specificity of hypergeometric functions is that they can be related, thanks to complex integrals, to geometric objects : abelian varieties. Some properties of the abelian varieties imply the expected results for hypergeometric functions. 


Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Periods of Abelian Varieties, Hypergeometric Functions and Trancedence, pp. 561-587